# SDR SWIA2014061338164

- Difficulty date: May 30, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 33,251 hours, 46,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EMERGENCY LIGHTS NOT ILLUMINATING NEAR MAIN CABIN DOOR.  R & R RED FWD FLOOR LIGHTS.   OPS CHECK GOOD.
